RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2013, Volume 418, Pages 90–104 (Mi znsl5715)  

This article is cited in 1 scientific paper (total in 1 paper)

The tangent properties of trajectories of certain two quadratic differentials

E. G. Emel'yanov

St. Petersburg State University of Economics and Finance, St. Petersburg, Russia

Abstract: The dependence of functional values in some extremal decomposition problem from location of poles of associated quadratic differentials is established. The proof is based on analysis of geometrical properties of trajectories for certain two quadratic differentials.

Key words and phrases: quadratic differential, pole, trajectory, extremal decomposition.

Full text: PDF file (248 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2014, 200:5, 568–576

Document Type: Article
UDC: 517.54
Received: 30.09.2013

Citation: E. G. Emel'yanov, “The tangent properties of trajectories of certain two quadratic differentials”, Analytical theory of numbers and theory of functions. Part 28, Zap. Nauchn. Sem. POMI, 418, POMI, St. Petersburg, 2013, 90–104; J. Math. Sci. (N. Y.), 200:5 (2014), 568–576

Citation in format AMSBIB
\Bibitem{Eme13}
\by E.~G.~Emel'yanov
\paper The tangent properties of trajectories of certain two quadratic differentials
\inbook Analytical theory of numbers and theory of functions. Part~28
\serial Zap. Nauchn. Sem. POMI
\yr 2013
\vol 418
\pages 90--104
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl5715}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2014
\vol 200
\issue 5
\pages 568--576
\crossref{https://doi.org/10.1007/s10958-014-1945-5}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84904162326}


Linking options:
  • http://mi.mathnet.ru/eng/znsl5715
  • http://mi.mathnet.ru/eng/znsl/v418/p90

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Math. Sci. (N. Y.), 222:5 (2017), 645–689  mathnet  crossref  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:63
    Full text:24
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019